Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :2 Issue : 1 1975      Add To Cart                                                                    Download

L-CONVERGENCE OF CERTAIN COSINE SUMS

Auther : MAHER M. H. MARZUQ

Department of Mathematics, University of Kuwait

 

Abstract.

 

The purpose of this paper is to obtain a generalization of a theorem of Garrett and Stanojevic (1975), concerning L-convergence of certain cosine sums

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55208

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law